American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[2] Hans Christianson. Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011) 499-510. MR 2736333.
Abstract, references, and article information   
View Article: PDF

[3] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fabio Nicola. $K$-theory of $\mathrm{SG}$-pseudo-differential algebras. Proc. Amer. Math. Soc. 131 (2003) 2841-2848. MR 1974341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1